I am on day 5 of the first week of the starter pack and I have had trouble falling asleep every night and trouble staying asleep. The first 2 days I had the runs but that went away. I never was able to really get a good night seep before and now it is even worst with the medicine. Does anyone out there know if it will go away or is this something that stays? I am desperate to dtay on the medicine to see if it will help me but I just don't know if I cant get any sleep.
Hello abasketjunky. Yes, the insomnia will ease up the longer that you are taking Viibyrd. More often than not, it eases, then disappears. Insomnia, was reported by up to 6% as a side effect in clinical studies. The drug will take just about a month or 4 weeks period of time for it to be working at its full potential. Diarrhea was reported to be a problem, side effect by up to 28% of users of Viibryd. Regards, pledge
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Apr 2011 • 2 answers
Having trouble falling & staying asleep. Tried benadryl zanax seroquel ambien & ativan, suggestions?
Posted 30 May 2011 • 1 answer
Posted 22 Aug 2012 • 3 answers
Posted 27 Feb 2014 • 3 answers
Posted 26 Nov 2014 • 2 answers